# SDR MASA200602123

- Difficulty date: August 17, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 9,326 hours, 6,258 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7124 IAD - CAPTAIN REPORTED I/B FLIGHT SPOILER AND I/B SPOILERON CAUTION MESSAGE IN FLIGHT.  MX PERFOMED SPOST 1 AND 2.
